MathSciNet Relay Station
MathSciNet bibliographic data
MR1293521 (95g:45011) 45L10 (49K20 65R20 73C50 73G05 73V20)
Ganesh, M.; Graham, I. G.; Sivaloganathan, J. A pseudospectral three-dimensional boundary integral method applied to a nonlinear model problem from finite elasticity. SIAM J. Numer. Anal. 31 (1994), no. 5, 1378–1414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement